Some papers of Anton Zorich



Explicit Jenkins-Strebel representatives of all strata of Abelian and quadratic differentials, Journal of Modern Dynamics, 2:1 (2008), 139-185 [Abs]

Geodesics on flat surfaces,   [PS][Abs]
Proceedings of ICM 2006, Madrid, Vol III. EMS Publishing House, 2006, 121-146.
                                                                (Short servey on Teichmüller dynamics)    

Flat surfaces,    [PS][Abs]
in collection "Frontiers in Number Theory, Physics and Geometry. Volume 1:
On random matrices, zeta functions and dynamical systems'
P. Cartier; B. Julia; P. Moussa; P. Vanhove (Editors),
Springer-Verlag, Berlin, 2006, 439-586.

Based on the lectures given by the author at the Les Houches School "Number Theory and Physics"
in March of 2003, and at the workshop on dynamics in ICTP, Trieste, in July 2004.
                                                                 (Long servey on Teichmüller dynamics)

(with H.Masur)
Multiple Saddle  Connections on  Flat  Surfaces and             [PS][Abs]
Principal Boundary of the Moduli Spaces of Quadratic Differentials.
(to appear in GAFA, 2008)
For a short version without proofs see:
(with H.Masur)
Combinatorial Geometry of Generic Degenerations of Quadratic Differentials.             In collection ``Partially Hyperbolic Dynamics, Laminations, and Teichmüller Flow''.      Edited by: Giovanni Forni, Mikhail Lyubich, Charles Pugh and Michael Shub.

Fields Institute Communications, 51 (2007) 223-246.   [PS][Abs]

(with P.Hubert, H.Masur, T.A.Schmidt)
Problems  on  billiards,  flat  surfaces  and  translation surfaces,   [PS][Abs][DVI]
in collection "Problems on Mapping Class Groups and Related Topics", edited by B.Farb,
Proc. Symp. Pure Math., Amer. Math. Soc., 2006.

 (with M. Kontsevich),
Connected components  of  the moduli spaces of Abelian differentials
with prescribed singularities
;    [PS][Abs]
Inventiones Mathematicae, 153, (2003), 631-678.

(with A.Eskin and H.Masur),
Moduli spaces of Abelian differentials: the principal boundary, counting problems
and the Siegel-Veech constants
,    [PS][Abs]
Publications Mathématiques de l'IHES,   97, no. 3, (2003), 61-179.

Square  tiled  surfaces  and Teichmüller volumes  of  the moduli   spaces   of  
Abelian differentials
,    [PS][Abs]
in collection "Rigidity in Dynamics and Geometry'', M.Burger, A.Iozzi (Editors), Springer Verlag, 2002, 459-471.

How do the leaves of a closed 1-form wind around a surface,    [PS][Abs][Abs]
"Pseudoperiodic Topology'', V.I.Arnold, M.Kontsevich, A.Zorich (Editors),
Translations of the AMS, Ser.2, vol. 197, AMS, Providence, RI (1999), 135-178.

On hyperplane sections of periodic surfaces,    [PS][PDF][DVI]
``Solitons, Geometry, and Topology: On the Crossroad'', V.M.Buchstaber and S.P.Novikov (Editors),
Translations of the AMS, Ser. 2, vol. 179, AMS, Providence, RI (1997), 173-189.

Deviation for interval exchange transformations,    [PS][PDF][DVI]
Ergodic Theory and Dynamical Systems, 17, (1997), 1477-1499.

Finite Gauss measure on the space of interval exchange transformations.
Lyapunov exponents
,    [PS][DVI][PDF][Abs]
Annales de l'Institut Fourier, 46:2, (1996), 325-370.

Asymptotic flag of an orientable measured foliation on a surface,    [PS][Abs]
in collection "Geometric Study of Foliations'',
World Scientific Pb. Co., (1994), 479-498.

Inversion of horospherical integral transform on real semisimple Lie groups.   [PS][DVI][PDF][Abs]
in collection "Infinite analysis", Part A, B (Kyoto, 1991), 1047-1071,
Adv. Ser. Math. Phys., 16, World Sci. Publishing, River Edge, NJ, 1992.

Inversion of integral transforms connected with nilpotent  subgroups of complex semisimple
Lie groups
Leningrad Math. Jour., 2:1, (1990), 65-96.

(with Th.Voronov),
Integration  on  vector  bundles,
Functional  Anal. Appl., 22:2, (1988), 94-103.

(with Th.Voronov),
Cohomology of supermanifolds and integral geometry,
Soviet Math. Dokl., 37:1, (1988), 96-101.

The quasiperiodical structure of  level  surfaces  of  a  Morse 1-form that is close to  a 
rational  form -  the  problem  of S.P.Novikov
Math.  USSR  - Izvestiya, 31:3, (1988), 635-655.

Integration of pseudodifferential forms and inversion of integral transforms of
Radon transform type
Russ. Math. Surveys, 42:4, (1987), 151-152.

(with Th.Voronov),
Theory of bordisms  and  homotopy properties of supermanifolds,
Functional Anal. Appl., 21:3, (1987), 237-238.

(with Th.Voronov),
Integral transformations of pseudodifferential forms,
Russian Mathematical  Surveys, 41:6, (1986), 221-222.

(with Th.Voronov),
Complexes of forms on supermanifolds,
Functional Anal.  Appl., 20:2, (1986), 132-133.

The S.P.Novikov problem on semiclassical motion of electron  in homogeneous magnetic field,
Russian  Math. Surveys, 39:5, (1984), 287-288.


Back to the main page

Last update: January 1, 2008